# SDR ABXA20111004118

- Difficulty date: October 4, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 83,261 hours, 37,820 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T30016
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER S7L IS CRACKED JUST AFT OF STA 676.  REMOVED STRINGER SECTION, FABRICATED REPAIR FOR S7L STA 676 AND SPLICED IN REPLACEMENT SECTION IAW B767 200 SRM 53-00-03 FIG 201 REPAIR 1 AND REA B653-59499 MR, AWG.
